Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Unable to urinate, took meth for the first time. What to do ?

Hi doctor today I havent been urinate yesterday I drank about 10beers and was urinating fine then I took a line of meth thinking it was cocaine thats my first time ever taking meth I took about .2 of a gram and I havent been able to urinate today do uthink the meth has something to do with there something i.could take to make me urinate what should ido
Asked On : Thu, 27 Sep 2012
Answers:  2 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hello oscaro831,

Welcome to the forum. You need to go to the emergency room. It will be better for you to get clinically examined by a doctor. Your need to have a radiological examination to examine your urinary system ( ureters, bladders, kidneys) to rule out any tissue destruction. You may need a few blood tests also.

Since it is the first time you have taken methamphetamine, it will be nice for you to have a stomach wash so that the toxicity gets totally eliminated out of your body. You will feel healthier and better. You need care and IV fluids and some medications. Drink plenty of water, re-hydrating fluids, soups and juices for a better feel.

These addiction producing products give you temporary relief from the problems that you don't want to remember. It will temporarily make you feel happy, you may be in euphoria and experience feelings of desire but it actually destroys your life in long run. It destroys dopamine receptors to make you feel unhappy, paranoic, get depressed, irritant, you may experience extreme aggression, etc later in life. It destroys tissues and blood vessels.

It will cause tooth decay and tooth loss. Do not take such products that are dangerous for your health. Live a healthy life, change your lifestyle, you will be a new person. Have a nice day, take care.

Answered: Fri, 28 Sep 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum. Except in rare instances these symptoms have nothing to do with meth, I suppose you had urinary tract infection now, and taking meth is coincidence. I advise you to consult a physician for diagnosis and treatment. You may have to undergo ultra sound scanning and culture and sensitivity of of urine besides other routine tests for confermation of the condition.
Besides i advise you some diet recommendations as avoid taking spices, chillies, junk foods, and oily foods. Take more of green leafy vegetables, pulses, sprouts, milk, egg, meat, sea foods, fruits juices, and dry fruits to develop blood, general health, and resistance to such infections.
Wishing for a quick recovery and thanks for calling.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor